# SDR ASAA2016111518701

- Difficulty date: November 15, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 38,051 hours, 11,557 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6628
- Condition: Failed
- Location: Nr 1 Fuel Tank
- Part time: 38,090 hours, 11,571 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 MAIN TANK SHUT OFF AT 8400 LBS, THEN JUMPED TO 8900 LBS.  ACFT GROUNDED. COMPLIED WITH FQIS BITE TEST, IAW FIM 28-41 TASK 801. FOUND FAULTS TANK 1, 28-41108 COMPENSATOR DATA BAD AND TANK 2, 28-41208 COMPENSATOR DATA BAD.  COMPLIED WITH  FIM 28-41 TASK 807. SUMPED BOTH TANKS. COMPLIED WITH GROUND TEST, FAULT CLEARED FOR NR 2 TANK. FAULT STILL SHOWS ON NR 1 TANK. COMPARED FUEL STICK FOR NR 2 TANK WITH QTY INDICATOR, IAW AMM 28-41-00-720-801.  NR 2 INDICATOR READS 8460 AT FLIGHT DECK. READING AT NR 8 STICK OF 6" PITCH 1 ROLL 9, 8788 WITHIN LIMITS, IAW AMM 28-41-00-720-801.   REMOVED AND REPLACED THE NR 1 FUEL TANK F15, F1, F2, AND F3, IAW AMM 28-41-21. SYSTEM TEST PASSED WITHIN LIMITS NO FAULTS, IAW AMM 28-41-00. COMPARISON CHECK WITHIN LIMITS, IAW AMM 28-41-00-720-801.
